# SDR DALA1306860627

- Difficulty date: February 27, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 83,392 hours, 39,729 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 682 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE SKIN DAMAGE BS 682 STR 24R. REPAIRED IAW SRM 53-00-01, REPAIR 2
